# SDR USAABB09019

- Difficulty date: January 29, 2009
- Submitted: January 30, 2009
- Operation: Air carrier
- Aircraft: N921UW
- Make and model: Boeing 757225
- Aircraft serial: 22201
- System (JASC): 2565 · Escape Slide
- Part: Light
- Condition: Inoperative
- Location: Evac Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE L4 DOOR GIRT BAR ENGAGEMENT LIGHT WAS EXTINGUISHED WITH THE EVACUATION SLIDE ARMING LEVER IN THE ARMED POSITION.  MAINTENANCE RELAMPED THE 4L DOOR EVACUATION SLIDE LIGHT.  OPERATIONALLY CHECKS OK.
